A class of discretely defined positive linear operators satisfying DeVore-Gopengauz inequalities


  • Ioan Gavrea Technical University of Cluj-Napoca, Romania
  • Heinz H. Gonska University of Duisburg, Germany
  • Daniela P. Kacso University of Duisburg, Germany


Not available.


Download data is not yet available.


Ju. A. Brudnyi, Generalization of a theorem of A. F. Timan (in Russian), Dokl. Akad. Nauk SSSR 148 (1963), pp. 1237-1240.

J. D. Cao, and H. H. Gonska, Approximation by Boolean sums of positive linear operators, II. Gopengauz-type estimates, J. Approx. Theory 57 (1989), pp. 77-89, https://doi.org/10.1016/0021-9045(89)90085-3

J.-D. Cao, and H. H. Gonska, Computation of DeVore-Gopengauz-type approximants, In: Approximation Theory, VI (Proc. Int. Sympos. College Station, 1989), C. K. Chui et al. (Eds), New York, Academic Press, 1989, pp.177-120.

J.-D. Cao, H. H. Gonska and D. P. Kacsó, Simultaneous Approximation by Discretized Convolution-type Operators, Approximation and Optimization (Proceedings of ICAOR), Vol. I, Cluj-Napoca, 1996, pp. 203-218.

R. A. DeVore, Degree of Approximation, In:. Approximation Theory, II (Proc. Int. Sympos. Austin 1976), G. G. Lorentz, C, K. Chui, L. L. Schumaker (Eds), New York, Academic Press, 1976, pp. 117-161.

R. A. DeVore, Pointwise Approximation by Polynomials and Splines, ln: Theory of Approximation of Functions (Proc. Int. Conf. Kaluga, 1975), S. B, Stečkin, S. A. Telyakovskiĭ), Moscow, Izdat. "Nauka", 1977, pp. 132-144.

V. K. Dzjadyk, A further strengthening of Jackson's theorem on the approximation of continuous functions by ordinary polynomials (in Russian), Dokl. Akad. Nauk SSSR 121 (1958).

G. Freud, Uber die Approximation reeller stetiger Funktionen durchgewöhnliche Polynome, Math. Ann. 137 (1959), pp. 17-25, https://doi.org/10.1007/bf01343070

I. Garea, The approximation of the continuous functions by means of sone linear positive operators (to appear in: Resultate Math. 30 (1996), pp.55-66), https://doi.org/10.1007/bf03322180

A. Ghizzeti and A. Ossicini, Quadrature Formulae, Berlin, Akad. Verlag, 1970.

H. H. Gonska and R. K. Kovacheva, The second order modulus revisited: Remarks, applications, problems, Confer. Sem. Math. Univ, Bari 257 (1994),pp. 1-32.

H. H. Gonska and X.-L, Zhou, Polynomial approximation with side conditions: recent resulls and open problems, Proceeding of the First Intemational Colloquium on Numerical Analysis (Plovdiv 1992), D. Bainov, V. Covachev (Eds), Zeis/The Netherlands: VSP lnternational Science Publishers, 1993, pp. 61-71.

I. E. Gopengauz, A question concerning the approximation of functions on a segment and a region with corners (in Russian), Teor. Funktsiĭ Funktsional Anal. i Pril, 4 (1967), pp. 204-210.

Wy, Li, On Timan type theorems in algebraic polynomial approximation (Chinese), Acta Math. Sinica 29 (1986), pp. 544-549.

G. Szegö, Orthogonal Polynomials, Providence, RI. Amer. Math. Soc., 1985.

. S. A. Telyakovskiĭ, Two theorems on the approximation of functions by algebraic polynomials (in Russian), Mat. Sb. 70 (1966), pp. 252-265.

A. F. Timan, Strengthening of Jackson's theorem on best approximation of continuous functions given on a finite interval of the real axis (in Russian), Dokl. Akad. Nauk SSSR 78 (1951), pp. 17-20.

X.-M. Yu, Pointwise estimate for algebraic polynomial approximation, Approx. Theory Appl. 1 (1985), pp.109-114.




How to Cite

Gavrea, I., Gonska, H. H., & Kacso, D. P. (1998). A class of discretely defined positive linear operators satisfying DeVore-Gopengauz inequalities. Rev. Anal. Numér. Théor. Approx., 27(2), 263–275. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1998-vol27-no2-art8